Research Repository

Some Inequalities for the Finite Hilbert Transform of a Product

Dragomir, Sever S (2003) Some Inequalities for the Finite Hilbert Transform of a Product. Communications of the Korean Mathematical Society, 18 (1). pp. 39-57. ISSN 1225-1763

Full text for this resource is not available from the Research Repository.

Abstract

Some inequalities for the Hilbert transform of the product of two functions are given.

Item Type: Article
Uncontrolled Keywords: ResPubID5729, Hilbert transform, analytic inequalities
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 12 May 2011 06:36
Last Modified: 12 May 2011 06:36
URI: http://vuir.vu.edu.au/id/eprint/2417
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar